• I believe this is normal but I wanted to double check. We brought our dog Joseph in for his bi annual physical on Sunday and he received a dewormer, 3 vaccines, and then the one that gets shot up his nose, and he also got his heartworm medicine that night. He currently isn't feeling too hot which I know is normal, but he also has diarrhea. I believe the diarrhea is normal but I wanted to double check. No blood was present in his stool just very liquified.

    Hi Michelle,
    If the diarrhea or lethargy has continued or if you see other sings like vomiting, not wanting to eat, or facial swelling  I recommend that you take him into see a veterinarian as soon as possible. A little bit of loose stool can be caused by the vaccines or dewormer but the very liquid diarrhea that you are describing is concerning. This can be a sign of a more severe vaccine reaction but there can be other causes for this as well. Your vet can talk to you more about the cause of his symptoms and the treatment that he needs after they have examined him.


Need more information or advice?

Contact your nearest Banfield Pet Hospital to schedule an appointment today.

Tags

Vaccinations

Ask a Vet Archive

When it comes to your pet's health, there's no such thing as a dumb question. Search questions real clients have submitted to our popular Ask a Vet Q&A series, and then submit a question of your own.